# SDR QXEA0300549

- Difficulty date: May 11, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 2,558 hours, 1,864 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX-ON FLIGHT NUMBER 2298, FIRE SYSTEM FAULT STATUS MESSAGE.  PLACED ON MEL.
